# SDR DALA2024112211150

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 50,562 hours, 25,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6823 R1 ENTRY DOOR ARM DIFFICULT TO ARM. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 030-0001:0514-2001/007 00021 REINSTALLED R1 DOOR GIRT BAR IN PROPER SEQUENCE REF AMDS WORK CARD 2561-01257-01B. (0671259)
